# SDR DALA2025061604549

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 64,847 hours, 33,639 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS LAVATORY OXYGEN MODULE. 1L LAVATORY O2 MASKS DROPPED AT DEPARTURE.  REPACKED PAX OXYGEN MASK PER AMM 35-21.
